# SDR USAA060145

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- Engine: Rroyce RB211*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1014
- Condition: Dented
- Location: Bs 1466 Str 26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1466 STR 26L, ACTION: TRIM OUT DAMAGE AND INSTALLED REPAIR PARTS IAW EA 95421A DEFECT SIZE: 2 INCH.
